# SDR CALA2023121403645

- Difficulty date: December 9, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 83,524 hours, 19,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R2 Exterior
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EXTERIOR EMERGENCY LIGHT IS INOPERATIVE. SUPPORT TASK NSA EMX N/R 00003. REMOVED AND REPLACED R2 EXTERIOR EMERGENCY LIGHT BULB IAW B757-200 AMM 33-51-06 OPS CHECK GOOD.
